Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

Enzyte Overdose

Treatment for an Enzyte Overdose

It is not known how to best treat an Enzyte overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, IV fluids may be necessary. If the Enzyte overdose was recent, a healthcare provider may "pump the stomach" or give medications to induce vomiting or to absorb the supplement in the digestive tract.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Enzyte.
 
Tips to Avoid Numbness While Bicycling

Enzyte Supplement Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.